Volume 33, Number 4
Previous Issue Next Issue

Jinkui LiuShengjie Li

10.4208/jcm.1412-m4494

J. Comp. Math., 33 (2015), pp. 341-355.

Preview Purchase PDF 3 2564 Abstract

Kai LiuXinyuan Wu

10.4208/jcm.1502-m2014-0082

J. Comp. Math., 33 (2015), pp. 356-378.

Preview Purchase PDF 3 2486 Abstract

Junjie Wang

10.4208/jcm.1502-m4400

J. Comp. Math., 33 (2015), pp. 379-395.

Preview Purchase PDF 2 3004 Abstract

Yonghong Ren, Fangfang GuoYang Li

10.4208/jcm.1503-m2014-0044

J. Comp. Math., 33 (2015), pp. 396-414.

Preview Purchase PDF 1 2899 Abstract

Heng Mao

10.4208/jcm.1503-m2014-0134

J. Comp. Math., 33 (2015), pp. 415-427.

Preview Purchase PDF 1 2397 Abstract

Xin Li

10.4208/jcm.1504-m4493

J. Comp. Math., 33 (2015), pp. 428-442.

Preview Purchase PDF 3 2365 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard